# SDR 9JLA2021062126474

- Difficulty date: May 22, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N74HT
- Make and model: Lear 60LEAR
- Aircraft serial: 60324
- Aircraft time: 2,436 hours, 1,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Missing
- Location: Wow Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT UPON LANDING THE LEFT THRUST REVERSER DID NOT DEPLOY, NO TR LIGHTS ON LEFT SIDE. THE MAINTENANCE TEAM FOUND THE LEFT MAIN LANDING GEAR WEIGHT ON WHEELS LOCKING CLIP FOR ROLLER MISSING. REPLACED THE MISSING KEEPER CLIP (P/N 15PA137) IN REFERENCE TO LEARJET 60XR AMM. COMPLIED WITH OPS CHECKS PF TR SYSTEM WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
